# SDR USAASB00010

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE RIGHT FORWARD SERVIEC DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1ALP) AND CHARGER ASSEMBLY FOR THE RIGHT FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECK NORMAL.  (M)
